EconPapers    
Economics at your fingertips  
 

Equilibrium unemployment

João Gomes (), Jeremy Greenwood and Sergio Rebelo ()

Journal of Monetary Economics, 2001, vol. 48, issue 1, 109-152

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (88) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3932(01)00071-X
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Equilibrium Unemployment (2001) Downloads
Working Paper: Equilibrium Unemployment (1997) Downloads
Working Paper: Equilibrium Unemployment (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:moneco:v:48:y:2001:i:1:p:109-152

Access Statistics for this article

Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser

More articles in Journal of Monetary Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2020-01-21
Handle: RePEc:eee:moneco:v:48:y:2001:i:1:p:109-152